# SDR UALA2010070102346

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 33,010 hours, 13,183 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 GEN FAILURE.  APU INOP, FLIGHT DIVERTED.  REPLACED NR 1 GCU, NO HELP.  REPLACED IDG PER MM.  CHECKED IDG FIREWALL CONNECTOR, OPS CHECK GOOD.
